Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The behavior of the Mordell-Weil group of elliptic curves


Authors: Armand Brumer and Oisín McGuinness
Journal: Bull. Amer. Math. Soc. 23 (1990), 375-382
MSC (1985): Primary 11G40; Secondary 11D25, 11G05, 11-04, 14K15
MathSciNet review: 1044170
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11G40, 11D25, 11G05, 11-04, 14K15

Retrieve articles in all journals with MSC (1985): 11G40, 11D25, 11G05, 11-04, 14K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15937-3
PII: S 0273-0979(1990)15937-3